An Existence Theorem for Weak Solution of a Nonlinear Dam Problem

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, it is shown that the well known p-harmonic equation in the theory of quasi-conformal mappings also describes some porous medium flows. A weak formulation is made for a free boundary problem with a dam domain. An existence theorem is established for this problem which points the way to a computational approach to the solution.

Original languageEnglish
Pages (from-to)219-230
Number of pages12
JournalApplicable Analysis
Volume34
Issue number3-4
DOIs
Publication statusPublished - Jan 1 1989

Keywords

  • free boundary problem
  • monotone operator
  • p-harmonic equation
  • porous media

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An Existence Theorem for Weak Solution of a Nonlinear Dam Problem'. Together they form a unique fingerprint.

Cite this